MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI CVC KIT: 3L 7 FR X 8 IN AGB+; CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL LLC ARROW PI CVC KIT: 3L 7 FR X 8 IN AGB+; CATHETER,INTRAVASCULAR,THERAP
Catalog Number ASK-45703-PRGK1
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the clinician attempted to advance the "j-tip" portion of the spring wire guide (swg) through the guide wire advancer using their thumb, however, the wire would not advance.The clinician noted that the "j-tip" appeared less stiff than expected.The clinician removed the guide wire from the advancer and manually straightened the "j-tip" before inserting it directly into the introducer needle.Some resistance was encountered while advancing the swg through the introducer needle; however, successful vascular placement was achieved.The clinician was able to remove the introducer needle, perform dilation over the swg, advance the catheter, and complete the procedure without further complication.After removal, the swg was inspected and found to be intact, although abnormalities were noted at the "j-tip" portion.No patient injury, harm, or adverse health consequences were reported.The patient's condition was reported as fine, and no additional medical intervention was required.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
ARROW PI CVC KIT: 3L 7 FR X 8 IN AGB+
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key25444072
Report Number9680794-2026-00441
Device Sequence Number14937135
Product Code LRS
UDI-Device Identifier10801902136654
UDI-Public(01)10801902136654(11)251125(17)270131(10)33F25J0300(21)
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberASK-45703-PRGK1
Device Lot Number33F25J0300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Supplement Date Received by Manufacturer07/01/2026
Initial Report FDA Received Date06/09/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.
Patient SexUnknown